Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 206, NWS Atlanta, GA

April 23, 2009Jasper County, Morgan County, Newton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 23, 2009, 8:50 PM EDT for Jasper County, Morgan County, Newton County, Georgia. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2009, 8:50 PM EDT (00:50 UTC)
Expired
Apr 23, 2009, 9:45 PM EDT
In force
55 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Jasper County, GA, Morgan County, GA, Newton County, GA

The radar

The Atlanta radar (KFFC), 82 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 9:00 PM EDTHAIL 0.75Covington, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2009-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2009-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
670 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1950 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 240050
SVRFFC
GAC159-211-217-240145-
/O.NEW.KFFC.SV.W.0206.090424T0050Z-090424T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT THU APR 23 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL JASPER COUNTY IN CENTRAL GEORGIA
  WEST CENTRAL MORGAN COUNTY IN NORTH CENTRAL GEORGIA
  NORTHEASTERN NEWTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 945 PM EDT

* AT 847 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS CENTERED 1 MILE NORTH
  OF COVINGTON...MOVING SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MANSFIELD AND NEWBORN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3340 8365 3360 8392 3369 8385 3362 8370
      3360 8368 3360 8367 3354 8354
TIME...MOT...LOC 0050Z 308DEG 16KT 3362 8383

$$
2 follow-up statements
000 
WWUS52 KFFC 240102
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 PM EDT THU APR 23 2009

GAC159-211-217-240145-
/O.CON.KFFC.SV.W.0206.000000T0000Z-090424T0145Z/
JASPER GA-NEWTON GA-MORGAN GA-
902 PM EDT THU APR 23 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR WEST CENTRAL MORGAN...EAST CENTRAL NEWTON AND NORTH CENTRAL
JASPER COUNTIES...

AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
BRICK STORE OR 5 MILES EAST OF COVINGTON...MOVING EAST SOUTHEAST AT 
20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STARRSVILLE...MANSFIELD...NEWBORN...REESE AND FARRAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3340 8365 3357 8384 3364 8376 3362 8370
      3361 8370 3360 8367 3354 8354
TIME...MOT...LOC 0102Z 301DEG 16KT 3360 8377

$$
000 
WWUS52 KFFC 240121
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 PM EDT THU APR 23 2009

GAC159-211-217-240145-
/O.CON.KFFC.SV.W.0206.000000T0000Z-090424T0145Z/
JASPER GA-NEWTON GA-MORGAN GA-
921 PM EDT THU APR 23 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR WEST CENTRAL MORGAN...EAST CENTRAL NEWTON AND NORTH CENTRAL
JASPER COUNTIES...

AT 920 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS
STORM WAS LOCATED 3 MILES EAST OF MANSFIELD...MOVING SOUTHEAST AT 
20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO REESE
AND FARRAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3359 8366 3354 8354 3340 8365 3351 8377
TIME...MOT...LOC 0121Z 310DEG 17KT 3352 8369

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:20 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Apr 23, 6:20 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT THU APR 23 2009

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
PRIMARY CONCERN IN SHORT TERM PERIOD IS CHC FOR DEEP CONVECTION
...POSSIBLY SEVERE...THIS AFTERNOON AND EVENING. RADAR AND
SATELLITE TRENDS INDICATE STRONG TSRA CURRENTLY OCCURRING OVER
MIDDLE TN SE OF NASHVILLE. THIS ACTIVITY SHOULD DEVELOP FURTHER
SOUTH ALONG NW- SE ORIENTED BAND OF WARM/MOIST ADVECTION AND
INERTIAL INSTABILITY. MLCAPE CURRENTLY UP TO 2200 J/KG IN NORTH GA
BUT VERTICAL WIND SHEAR IS SOMEWHAT WEAK...WITH 0-1KM BULK SHEAR
AROUND 10KTS AND 0-6KM SHEAR AROUND 30KTS. EXPECT TO SEE ISOLD
COVERAGE OF TSRA...SOME POSS SEVERE...WITH LARGE HAIL THE PRIMARY
THREAT DEVELOP INTO NORTH GA THIS AFTERNOON. THIS MATCHES RECENT
SPC MCD AS WELL. CONVECTION SHOULD DECREASE RAPIDLY AFTER MIDNIGHT
AS INFLUENCE OF OH VALLEY SHORTWAVE AND FLOW ALOFT WEAKEN.

PATTERN NOT TOO MUCH DIFFERENT FRIDAY AND SATURDAY AFTERNOON
EXCEPT THAT LARGE SCALE FORCING AND VERTICAL WIND SHEAR WILL
BECOME NEGLIGIBLE AS UPPER HIGH BUILDS INTO AREA. COULD SEE AN
ISOLD PULSE TSTM IN FAR ERN OR NE GA FRI OR SAT AFTERNOON BUT NOT
MUCH ELSE.

TEMPS WILL BECOME A LITTLE ABOVE NORMAL BUT NOWHERE NEAR DAILY
RECORDS. USED BIAS-ADJUSTED MAV/MET BLEND FOR MOST TEMPS.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
NO MAJOR CHANGES TO MODEL PROGS FROM PREVIOUS RUNS DURING THIS
PERIOD. BASED ON 12Z GFS/12Z ECMWF/00Z GFS ENSEMBLE...STILL
APPEARS THAT UPPER RIDGE WILL REMAIN OVER THE SOUTHEAST THROUGH
MONDAY BEFORE LARGE/BROAD POSITIVELY TILTED LONG WAVE TROUGH OVER
THE WESTERN U.S. SLOWLY PROGRESSES EAST. INDIVIDUAL SHORT WAVES
SHOULD REMAIN TO OUR WEST IN THIS PATTERN...BUT COULD SEE
ISOLD/SCT SHRA/TSRA PARTICULARLY IN NW GA. GOING FCST LOOKS PRETTY
CLOSE TO THIS GIVEN ABOVE SO NO CHANGES.

SNELSON

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE FORECAST PERIOD.
ISOLATED TO WIDELY SCATTERED CONVECTION SHOULD BE MAINLY ACROSS
NORTH GEORGIA...ENDING AROUND 01Z TONIGHT. CEILINGS IN THESE AREAS
EXPECTED TO REMAIN SCT-BKN AT 045-050. OTHERWISE...FEW-SCT VFR
CONDITIONS EXPECTED THROUGH FRIDAY. LIGHT SOUTHWEST WINDS SHOULD
CONTINUE THROUGH THE PERIOD...WITH HIGHER GUSTS ASSOCIATED WITH
CONVECTIVE ACTIVITY TONIGHT. WIND SHIFT FROM SW TO SE EXPECTED
FRIDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          57  88  57  85  55 /  20  20  10  10  10
ATLANTA         61  85  61  83  59 /  20  10  10  10  10
BLAIRSVILLE     52  81  51  80  51 /  20  20   5  20   5
CARTERSVILLE    55  86  53  84  53 /  20  10   5  10  10
COLUMBUS        58  88  59  87  58 /  10  10  10   5  10
GAINESVILLE     59  84  59  82  57 /  20  20   5  10  10
MACON           56  89  57  88  56 /  20  10  10   5  10
ROME            54  88  56  86  56 /  20  10   5  10  10
PEACHTREE CITY  54  85  52  84  52 /  20  10  10  10  10
VIDALIA         59  90  58  87  55 /  10  20   5  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13/31
Hazardous weather outlook, Apr 23, 7:47 PM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
747 PM EDT THU APR 23 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-240930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
747 PM EDT THU APR 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
ISOLATED TO WIDELY SCATTERED THUNDERSTORMS EXPECTED THROUGH THIS
EVENING OVER MOST OF NORTH AND CENTRAL GEORGIA. SOME OF THESE STORMS
MAY BE SEVERE.

.SYNOPSIS...
A WARM FRONT STRETCHED FROM CENTRAL KENTUCKY TO ALONG THE GEORGIA
TENNESSEE BORDER. THIS WARM FRONT WILL CONTINUE TO LIFT LIFT SLOWLY
THIS EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY THUNDERSTORMS WILL BE FREQUENT CLOUD TO
GROUND LIGHTNING AND STRONG GUSTY WINDS. LARGE HAIL TO THE SIZE OF
GOLF BALLS CAN BE POSSIBLE IN THE STRONGEST STORMS.

.DISCUSSION...
THE ATMOSPHERE SOUTH OF THE WARM FRONT IS MODERATELY UNSTABLE. THIS
EVENING LIFTED INDICES WILL BE IN THE MINUS 3 TO MINUS 4 RANGE WITH
CAPE BETWEEN 1500 AND 2500. THIS SHOULD ALLOW SOME STORMS TO REACH
SEVERE CRITERIA...BUT WITH LITTLE LOW OR MID LEVEL SHEAR
PRESENT...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. HOWEVER...
SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH
OUR WEBSITE AT WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 23, 7:16 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT THU APR 23 2009

GAZ016-023-024-232345-
716 PM EDT THU APR 23 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
BANKS...HALL AND WHITE COUNTIES UNTIL 745 PM EDT...

AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOSSY CREEK...MOVING SOUTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BANKS...HALL AND WHITE COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE LEAF...MOSSY CREEK...ALTO AND
HOLLINGSWORTH. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Local storm report, Apr 23, 7:28 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT THU APR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             3 W VININGS             33.87N 84.52W
04/23/2009  E1.75 INCH       COBB               GA   TRAINED SPOTTER

&&

SNELSON
Local storm report, Apr 23, 7:44 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT THU APR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             SMYRNA                  33.87N 84.52W
04/23/2009  E1.00 INCH       COBB               GA   PUBLIC

0718 PM     HAIL             ATLANTA                 33.76N 84.42W
04/23/2009  E1.00 INCH       FULTON             GA   PUBLIC

0733 PM     HAIL             SMYRNA                  33.87N 84.52W
04/23/2009  E1.00 INCH       COBB               GA   PUBLIC

&&

JLF
Local storm report, Apr 23, 8:10 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT THU APR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             3 WSW RESACA            34.57N 84.99W
04/23/2009  E0.88 INCH       GORDON             GA   PUBLIC

0730 PM     HAIL             1 E SMYRNA              33.87N 84.50W
04/23/2009  E0.75 INCH       COBB               GA   PUBLIC

            PENNY SIZED HAIL AT THE INTERSECTION OF I-75 AND I-285
            NORTHWEST OF ATLANTA.

0740 PM     HAIL             CALHOUN                 34.49N 84.94W
04/23/2009  E0.75 INCH       GORDON             GA   PUBLIC

&&

JLF
Local storm report, Apr 23, 8:37 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT THU APR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             DOUGLASVILLE            33.75N 84.75W
04/23/2009  E0.75 INCH       DOUGLAS            GA   PUBLIC

0730 PM     HAIL             2 NW HOLLINGSWORTH      34.45N 83.53W
04/23/2009  E0.75 INCH       BANKS              GA   COUNTY OFFICIAL

0740 PM     HAIL             3 SE CARTERSVILLE       34.14N 84.76W
04/23/2009  E1.00 INCH       BARTOW             GA   PUBLIC

0745 PM     HAIL             MABLETON                33.81N 84.56W
04/23/2009  E1.00 INCH       COBB               GA   PUBLIC

0755 PM     HAIL             TUCKER                  33.85N 84.22W
04/23/2009  E0.75 INCH       DEKALB             GA   PUBLIC

0810 PM     HAIL             ACWORTH                 34.06N 84.68W
04/23/2009  E1.00 INCH       COBB               GA   PUBLIC

&&

JLF
Local storm report, Apr 23, 8:46 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
846 PM EDT THU APR 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             MABLETON                33.82N 84.58W
04/23/2009  E1.25 INCH       COBB               GA   PUBLIC

            HAIL REPORTED AT A LOCATION ON TREE FERN WAY SE.

0815 PM     HAIL             COLLEGE PARK            33.64N 84.46W
04/23/2009  E1.00 INCH       FULTON             GA   PUBLIC

0815 PM     HAIL             KENNESAW                34.02N 84.62W
04/23/2009  E0.75 INCH       COBB               GA   PUBLIC

0822 PM     HAIL             MARIETTA                33.95N 84.54W
04/23/2009  E1.00 INCH       COBB               GA   PUBLIC

&&

JLF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:10 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Fulton65 min
Apr 23, 8:24 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton66 min
Apr 23, 8:36 PM EDTSevere Thunderstorm WarningFFCGwinnett, Walton54 min
Apr 23, 8:49 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson, Walton56 min
Apr 23, 9:06 PM EDTSevere Thunderstorm WarningFFCWalton39 min
Apr 23, 9:10 PM EDTSevere Thunderstorm WarningFFCClayton, Henry65 min
Apr 23, 9:12 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton27 min
Apr 23, 9:29 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam61 min
Apr 23, 9:32 PM EDTSevere Thunderstorm WarningFFCJones, Monroe58 min
Apr 23, 9:35 PM EDTSevere Thunderstorm WarningFFCMorgan36 min
Apr 23, 9:36 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe23 min
Apr 23, 10:02 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones58 min
Apr 23, 10:33 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Washington, Wilkinson57 min
Apr 23, 10:50 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington40 min
Apr 23, 11:25 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Johnson, Laurens, Twiggs, Washington and 1 more28 min
Apr 24, 4:38 AM EDTRed Flag WarningFFCChattahoochee, Coweta, Crawford, Crisp, Dooly, Fayette and 19 more15 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.